As an Amazon Associate I earn from qualifying purchases.

1. Velocity Pharma

#ad

USP 5mg | 24 Hour Allergy Relief | 180 Count, Levocetirizine Dihydrochloride Tablets

#ad
Velocity Pharma #ad - By velocity Pharma. Ndc package code: 76168-501-18. Levocetirizine Dihydrochloride Tablets, USP 5mg. Value size - 180 Count Tablets. Generic xyzal - compare to the active ingredient in Xyzal Allergy 24HR*.
BrandVelocity Pharma #ad
ManufacturerVelocity Pharma #ad
Part Number190706b

2. Curist

#ad

Curist Generic Xyzal Levocetirizine 5 mg, 90 Tablets, 24 Hour Allergy and Sinus Relief, Allergy Medicine, Allergy Pills

#ad
Curist #ad - Safe for kids too: fda-approved for adults and children ages 6 and up. Say hello to the strongest levocetirizine on the market, watery eyes, & a scratchy throat, itchy, a runny & itchy nose, not even Xyzal is stronger! Fight your toughest allergy symptoms: Say goodbye to sneezing, and get back to feeling your best.

Same strength as the active ingredient in xyzal: Compare to the active ingredients in Xyzal Allergy 24 Hour Relief. Compare to xyzal - levocetirizine DHL 5 mg is the same active ingredient in Xyzal Allergy 24-Hour at the same strength. Long lasting allergy relief: active ingredients Levocetirizine Dihydrochloride work to reduce your symptoms and provide relief all day and night. For kids aged 6 to 11, it’s recommended to take half a tablet daily.
BrandCurist #ad
ManufacturerCurist #ad

3. HealthCareAisle

#ad

USP | 24 Hour Allergy Relief | 5 mg | 80 Count, HealthCareAisle Allergy Relief Levocetirizine Dihydrochloride Tablets

#ad
HealthCareAisle #ad - Clinically proven relief in 60 minutes. Clinically proven for Relief of Indoor and Outdoor Allergies for 24 Hours. See package label for Warnings, Directions and other important information. Temporarily relieves symptoms due to hay fever or other respiratory allergies such as runny nose; sneezing; itchy, watery eyes; and itchy throat or nose. Use only as directed. Compare to the active ingredient in Xyzal Allergy 24HR*.
BrandHealthCareAisle #ad
ManufacturerDr. Reddy's Laboratories, Inc. #ad
Height3 Inches
Length1.75 Inches
Weight0.12 Pounds
Width1.75 Inches

4. Xyzal

#ad

Original Prescription Strength, 80-Count, 24-Hour Allergy Relief, Xyzal Allergy Pills

#ad
Xyzal #ad - Maximum strength relief: Xyzal is full prescription strength available without a prescription. Contains: one 1 80-count bottle of xyzal Allergy Pills, 24-Hour Allergy Relief, Original Prescription Strength.

Relieve allergy symptoms when they're at their worst: Taking Xyzal at night prevents suffering in the morning when pollen is at its worst. Take once for all-night, all-day relief: Xyzal Allergy provides 24-hour relief that is as effective at hour 24 as it is at hour 1. Starts working in one hour: xyzal gives you rapid relief from allergy symptoms, including sneezing; itchy, watery eyes; runny nose; itchy nose and throat.
BrandXyzal #ad
ManufacturerChattem Inc. #ad
Height4.63 Inches
Length4.32 Inches
Weight0.1 Pounds
Width1.44 Inches
Part Number230197
Model230197

5. Curist

#ad

Curist Allergy Antihistamine Kit: Levocetirizine Dihydrochloride 5 mg 90 ct Generic Xyzal + Cetirizine Hydrochloride 10 mg 30 ct Generic Zyrtec

#ad
Curist #ad - Xyzal generic levocetirizine dihydrochloride 5 mg: curist allergy relief is the same medicine active ingredient in Xyzal Allergy 24-Hour at the same strength levocetirizine dihydrochloride 5 mg! Levocetirizine dihydrochloride works to reduce your allergy symptoms and provide relief all day and night.

Zyrtec generic cetirizine hydrochloride 10 mg: curist allergy relief is the same medicine active ingredient in Zyrtec cetirizine hydrochloride 10 mg at the same strength! Cetirizine hydrochloride works as a non-drowsy antihistamine to reduce your allergy symptoms and provide relief all day and night. Contains 30 tablets 1 month supply with daily use.

Stop allergies from holding you back: These antihistamines each provide 24-hour relief of outdoor, like those from dust, cats, seasonal allergies and indoor allergies, and dogs. Contains 90 tablets 3 month supply with daily use. Relief from your toughest allergy symptoms: Curist allergy medicine provides long-lasting relief of sneezing, itchy or runny nose, watery eyes, itchy, and itchy throat.
BrandCurist #ad
ManufacturerCurist #ad
Part NumberWEB02AACTLE

6. Xyzal

#ad

110-Count, 24-Hour Allergy Relief, Original Prescription Strength, 2 Bottles of 55 Tablets Each, Xyzal Allergy Pills

#ad
Xyzal #ad - Contains: two 2 55-count bottles 110-count tablets total of Xyzal Allergy Pills, 24-Hour Allergy Relief, Original Prescription Strength.

Take once for all-night, all-day relief: Xyzal Allergy provides 24-hour relief that is as effective at hour 24 as it is at hour 1. Maximum strength relief: Xyzal is full prescription strength available without a prescription. Starts working in one hour: xyzal gives you rapid relief from allergy symptoms, including sneezing; itchy, watery eyes; runny nose; itchy nose and throat. Relieve allergy symptoms when they're at their worst: Taking Xyzal at night prevents suffering in the morning when pollen is at its worst.
BrandXyzal #ad
ManufacturerChattem Inc. #ad
Height9 Inches
Length6 Inches
Weight0.14 Pounds
Width1.2 Inches
Part Number964600

7. Xyzal

#ad

55-Count, Xyzal Allergy Pills, Original Prescription Strength, 24-Hour Allergy Relief

#ad
Xyzal #ad - Take once for all-night, all-day relief: Xyzal Allergy provides 24-hour relief that is as effective at hour 24 as it is at hour 1.

Contains: one 1 55-count bottle of xyzal Allergy Pills, 24-Hour Allergy Relief, Original Prescription Strength. Relieve allergy symptoms when they're at their worst: Taking Xyzal at night prevents suffering in the morning when pollen is at its worst. Starts working in one hour: xyzal gives you rapid relief from allergy symptoms, including sneezing; itchy, watery eyes; runny nose; itchy nose and throat. Maximum strength relief: Xyzal is full prescription strength available without a prescription.
BrandXyzal #ad
ManufacturerChattem Inc. #ad
Height4.63 Inches
Length4.32 Inches
Weight0.05 Pounds
Width1.4 Inches
Part NumberLEPAZE1375
ModelLEPAZE1375

8. Xyzal

#ad

35-Count, Xyzal Allergy Pills, 24-Hour Allergy Relief, Original Prescription Strength

#ad
Xyzal #ad - Maximum strength relief: Xyzal is full prescription strength available without a prescription. Relieve allergy symptoms when they're at their worst: Taking Xyzal at night prevents suffering in the morning when pollen is at its worst.

Contains: one 1 35-count bottle of xyzal Allergy Pills, 24-Hour Allergy Relief, Original Prescription Strength. Starts working in one hour: xyzal gives you rapid relief from allergy symptoms, including sneezing; itchy, watery eyes; runny nose; itchy nose and throat. Take once for all-night, all-day relief: Xyzal Allergy provides 24-hour relief that is as effective at hour 24 as it is at hour 1.
BrandXyzal #ad
ManufacturerChattem Inc. #ad
Height4.63 Inches
Length4.32 Inches
Weight0.04 Pounds
Width1.44 Inches
Part Number230146
Model230146

9. Good Sense

#ad

GoodSense All Day Allergy, Cetirizine HCl Tablets 10 mg, Antihistamine for Allergy Relief, 365 Count

#ad
Good Sense #ad - Active ingredient: compare to the active ingredient in Zyrtec. The active ingredient in goodsense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies.

Read package for full directions before use. A 5 mg allergy relief product may be appropriate for less severe symptoms. Original prescription strength: goodsense all Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over. 24 hour symptom relief: one dose of all day allergy cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.

Adults & children 6 years and over: take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. Allergy medicine: goodsense all day allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.25 Inches
Length2.03 Inches
Weight0.27 Pounds
Width2 Inches
Part Number301139458886